| Model Number |
PED2-450-12 |
| Medical Device Problem Codes |
Structural Problem (2506); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Aneurysm (1708); Stenosis (2263); Numbness (2415); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/09/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received a report that the patient had 6-month imaging done at day 180.Crf noted class 3 stenosis and complete wall apposition not achieved.Site did a retreatment on subject's residual aneurysm at 6 months.There was no assessment for product/therapy/procedure relatedness made by the investigator, sponsor, or cec.See manufacturer report 2029214-2024-00166 for related device.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
H6 codes have been updated.*pli20 no longer a reportable event.Mdr decision corrected to not reportable.No additional supplemental mdrs are required unless a dditional information received makes the pli reportable.Due to gch functionality, the complaint flag cannot be flipped to 'no' as a regulatory report exists in this pe* medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Additional information was received reporting the patient's prolonged hospitalization was due to retreatment.Medtronic received a report that the patient underwent target treated aneurysm retreatment onset date 2023-11-30.The retreatment resulted in new hospitalization (icu) from 2023-11-30 to 2023-12-01.A second pipeline device (lot b561271) was placed into original.The aneurysm was still filling and the patient was experiencing bruising due to dual antiplatelet therapy (dapt).The treating physician decided to retreat the aneurysm so that they could stop dapt.This event did not lead to congenital anomaly, death, disability, or medical intervention and was not considered life-threatening per the site.The patient recovered and the issue resolved.The patient was undergoing surgery for treatment of a saccular, left internal carotid artery (ica) c7 side branch aneurysm with a max diameter of 7mm and a 4mm neck diameter.The aneurysm dome height was 7mm and width 4mm.Parent artery diameter distal to aneurysm was 3.8mm.Parent artery diameter proximal to aneurysm was 4.1mm.There was no stasis at the end of the procedure.There was complete neck coverage at the end of the procedure.Post implant aneurysm occlusion (raymond and roy) at the end of the procedure was class 3.Aneurysm symptoms included altered mental status, localized headache, migraines, nausea/vomiting, and photophobia (sensitivity to light.) *pli20 no longer a reportable event.Mdr decision corrected to not reportable.No additional supplemental mdrs are required unless a dditional information received makes the pli reportable.Due to gch functionality, the complaint flag cannot be flipped to 'no' as a regulatory report exists in this pe.